RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2006 Volume 79, Issue 4, Pages 488–504 (Mi mzm2720)

This article is cited in 3 papers

Second derivatives of convex functions in the sense of A. D. Aleksandrov on infinite-dimensional spaces with measure

V. I. Bogacheva, B. Goldysb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b University of New South Wales

Abstract: We consider convex functions on infinite-dimensional spaces equipped with measures. Our main results give some estimates of the first and second derivatives of a convex function, where second derivatives are considered from two different points of view: as point functions and as measures.

UDC: 519.21

Received: 28.04.2005

DOI: 10.4213/mzm2720


 English version:
Mathematical Notes, 2006, 79:4, 454–467

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025